# SDR IPXA2M73163

- Difficulty date: April 6, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  L3 DOOR FRAME LOWER FWD LIGHTENING HOLE CRACKED IN WEB.     REPAIRED WEB REF SRM 53-40-15 , REPAIR 3, FIG 201, REV 49.
